Continuum many Frechet types of hereditarily strongly infinite-dimensional Cantor manifolds
2000 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, Vol. 128, no 4, 1207-1213 p.Article in journal (Refereed) Published
In this note we construct a family of continuum many hereditarily strongly infinite-dimensional Cantor manifolds such that for every two spaces from this family, no open subset of one is embeddable into the other.
Place, publisher, year, edition, pages
2000. Vol. 128, no 4, 1207-1213 p.
hereditarily strongly infinite-dimensional, Cantor manifolds, continuum, embedding, incomparable spaces
IdentifiersURN: urn:nbn:se:liu:diva-49825OAI: oai:DiVA.org:liu-49825DiVA: diva2:270721